# SDR HYIA20141017086

- Difficulty date: October 17, 2014
- Submitted: October 24, 2014
- Operation: Air carrier
- Aircraft: N14834
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 193
- Aircraft time: 38,796 hours, 49,380 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Housing
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING ACCESS DOORS 521 DT & 522 CT HOUSINGS CORROSION.  CORROSION REMOVED & DAMAGE BLENDED IAW SRI REF DT S-2398 14-21886.  IAW EO ATR-57-27-2014.
